# SDR 2006UALA02404

- Difficulty date: December 21, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 43,880 hours, 16,026 cycles
- Engine: Iae V2527A5
- Engine time: 38,270 hours, 14,217 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DUE TO NR 2 ENG FLUCTUATING PARAMETERS & EGT INCREASE CREW SHUT DOWN ENGINE & RETURNED TO FIELD.  REPLACED NR 2 ENGINE VARIABLE STATOR VANE ACTUATOR (VSVA).  HIGH PWR RUN ACCOMPLISHED AND NO FURTHER FAILURE MESSAGES.  THIS EVENT WAS CAUSED BY A DUAL CHANNEL FAILURE OF THE VSVA.  THIS UNIT WAS RECEIVED AS AN EXCHANGE UNIT FROM GOODRICH IN MAY 06.  ITS HAS FAILED FROM STOCK TWICE AND WILL BE REJECTED FROM UA'S INVENTORY AS A "ROUGE UNIT".  SHOP FINDINGS INVESTIGATIONS ON GOING AT GOODRICH/MOOG.
